JournalsjemsVol. 21, No. 7pp. 1943–1948

Elliptic curves over Q\mathbb{Q}_\infty are modular

  • Jack A. Thorne

    University of Cambridge, UK
Elliptic curves over $\mathbb{Q}_\infty$ are modular cover

A subscription is required to access this article.

Abstract

We show that if pp is a prime, then all elliptic curves defined over the cyclotomic Zp\mathbb Z_p-extension of Q\mathbb Q are modular.

Cite this article

Jack A. Thorne, Elliptic curves over Q\mathbb{Q}_\infty are modular. J. Eur. Math. Soc. 21 (2019), no. 7, pp. 1943–1948

DOI 10.4171/JEMS/877